# SDR SWAA2015100844705

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 67,847 hours, 54,978 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT AFT SPAR 36" FROM ACFT FUSELAGE.  REPAIRED SKIN IAW EA.
